# SDR ASOA201101155

- Difficulty date: June 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 30,812 hours, 28,112 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WOULD NOT OPEN PROPERLY, IT GETS STUCK.  PERFORMED OPS TEST OF THE PASSENGER DOOR IAW AMM 52-11-00, OPS CHECK GOOD. NO DEFECTS NOTED.
